Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Undergoing AHA peeling treatment. Did fruit facial in between and developed rashes. Suggest solution

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Mon, 25 Nov 2013 in Skin Hair and Nails
Question: HI, I have been undergoing aha peeling treatment. they said that there would be 3 sessions. monthly once. so I have completed one sitting.And about to attend second sitting. But by mistake I took normal fruit facial in a parlour.What happened while she was massaging my skin got irritated and I asked her to stop. when she cleaned my face there was rash. and my skin looked bloated. After applying ice, rash got reduced but my face looks bloated.But the pores on skin became widened. please suggest me a solution. iam very worried about this. how will my skin look normal and pores go into normal size
doctor
Answered by Dr. Kalpana Pathak 42 minutes later
Brief Answer: use steroid cream and calamine lotion Detailed Answer: Hi Thanks for writing to us. When we suggest peels we advise our patients not to undergo any other procedure as peels slightly increase skin sensitivity. Right now to treat your skin rash,use a steroid like mometasone twice in a day and calamine lotion two to three times in a day. Take tablet cetirizine for few days. Continue icing your face. You should see result in four to five days. If not much result is seen consult your doctor. Avoid peel till rash subsides. hope this helped. Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Skin care

doctor1 MD

i am Deepa age 21,, i have a hairloss since 2years ago and thats is continuing and i have been using Ervamatin a lotion made from Brazil Forest and i had used moxidile and had used many kind of oils as well but still the same,,, could you help me out of it give me some solution please...

doctor1 MD

Rash has appeared on both legs. Over the course of one month, there are time the rash appears to be getting and then there are time it appear to get worse. The affected area itches and is relieved by applying either benadryl or calamine lotion, but does not eliminate the itching or rash.

doctor1 MD

hi , recently i had been to dermatologist ..due to acne/rashes on my face...past from 1 month..doctor has suggested derma dew aloe lotion & cincure gel morning after bath & wontin creme evening after 6 pm to apply on my acne...but now i cheeks have got inflammted...lower part of eyes has also got swollen ..so suggest me wheather to go to doctor again or not...

doctor1 MD

Hi there, just wondering what methods/products would be best used for killing the scabies mite - on furniture, beds, blankets, clothing etc, etc. I have read that neem oil, tea tree oil, are some of the best natural treatments for curing scabies, is this true??, and would eyculyptus oil be of the same cure as tea tree & neem oils. I look forward to hearing from you Thank you Marcia

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...